Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 17, NWS Austin/San Antonio, TX

February 19, 2017Kinney County, Maverick County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Feb 19, 2017, 5:35 PM CST for Kinney County, Maverick County, Texas. It was in force for 55 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 19, 2017, 5:35 PM CST (23:35 UTC)
Expired
Feb 19, 2017, 6:30 PM CST
In force
55 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Kinney County, TX, Maverick County, TX

The radar

The Laughlin AFB radar (KDFX), 43 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 19, 5:41 PM CSTHAIL 1.751 Ssw Brackettville, TXRECEIVED VIDEO VIA SOCIAL MEDIA OF HAIL UP TO THE SIZE OF GOLFBALLS FALLING ALONG US HWY 90 IN BRACKETTVILLE
Feb 19, 5:43 PM CSTTSTM WND GST 40Quemado, TXEMERGENCY MANAGER REPORTED POWER LINES DOWN IN QUEMADO NEAR HWY 277
Feb 19, 5:44 PM CSTHAIL 0.7Brackettville, TXEMERGENCY MANAGER FROM BRACKETVILLE REPORTED DIME SIZE HAIL
Feb 19, 5:45 PM CSTTSTM WND DMG2 W Laughlin Afb Aux Fi, TXPOWER LINES DOWNS APPROX 2 MILES SOUTH OF FM 1665 AND US 277
Feb 19, 5:45 PM CSTHAIL 1Brackettville, TXPUBLIC REPORTED HAIL FALLING APPROX QUARTER SIZED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 11.6 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2017-02-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 461 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2017-02-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 227 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
461 J/kg
Mixed-layer CIN
-260 J/kg
Mixed-layer LCL
632 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
227 m²/s²
0-3 km storm-relative helicity
245 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

437 
WUUS54 KEWX 192335
SVREWX
TXC271-323-200030-
/O.NEW.KEWX.SV.W.0017.170219T2335Z-170220T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
535 PM CST SUN FEB 19 2017

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Central Kinney County in south central Texas...
  Northwestern Maverick County in south central Texas...

* Until 630 PM CST

* At 534 PM CST, a severe thunderstorm was located near Spofford, 
  moving north at 15 mph. Two additional strong to severe storms 
  extend south to between Quemado and Eagle Pass...also moving north 
  at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Brackettville, Spofford, Quemado, Alamo Village, Radar Base,
  Normandy, Laughlin Afb Aux Field, Kickapoo Cavern State Park and
  Elm Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2876 10053 2882 10055 2883 10058 2885 10057
      2888 10060 2889 10059 2891 10062 2890 10063
      2892 10063 2894 10065 2900 10065 2910 10068
      2962 10052 2962 10011 2875 10052
TIME...MOT...LOC 2334Z 200DEG 15KT 2923 10047 

HAIL...1.00IN
WIND...60MPH
 
$$

MO
4 follow-up statements
014 
WWUS54 KEWX 192340
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
540 PM CST SUN FEB 19 2017

TXC271-323-200030-
/O.CON.KEWX.SV.W.0017.000000T0000Z-170220T0030Z/
Kinney TX-Maverick TX-
540 PM CST SUN FEB 19 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CST
FOR CENTRAL KINNEY AND NORTHWESTERN MAVERICK COUNTIES...

At 539 PM CST, a severe thunderstorm was located over Brackettville, 
moving northeast at 25 mph. Additional severe storms extend south to 
between Quemado and Eagle Pass. The strongest storm could produce 
damaging hail over the city of Brackettville through 6 pm.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Brackettville, Spofford, Quemado, Alamo Village, Radar Base,
Normandy, Laughlin Afb Aux Field, Kickapoo Cavern State Park and Elm
Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2876 10053 2882 10055 2883 10058 2885 10057
      2888 10060 2889 10059 2891 10062 2890 10063
      2892 10063 2894 10065 2900 10065 2910 10068
      2962 10052 2962 10011 2875 10052
TIME...MOT...LOC 2339Z 210DEG 23KT 2929 10043 

HAIL...1.25IN
WIND...60MPH
 
$$

MO
517 
WWUS54 KEWX 192351
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
551 PM CST SUN FEB 19 2017

TXC271-323-200030-
/O.CON.KEWX.SV.W.0017.000000T0000Z-170220T0030Z/
Kinney TX-Maverick TX-
551 PM CST SUN FEB 19 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CST
FOR CENTRAL KINNEY AND NORTHWESTERN MAVERICK COUNTIES...

At 550 PM CST, severe thunderstorms were located along a line
extending from near Alamo Village to near Normandy, moving northeast 
at 30 mph. Hail up to 2 inches in diameter and damaging winds have 
been reported with this storm cluster from near Quemado to 
Brackettville since 545 pm.

HAZARD...Two inch hail and 70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

Locations impacted include...
Brackettville, Spofford, Quemado, Alamo Village, Radar Base,
Normandy, Laughlin Afb Aux Field, Kickapoo Cavern State Park and Elm
Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2876 10053 2882 10055 2883 10058 2885 10057
      2888 10060 2889 10059 2891 10062 2890 10063
      2892 10063 2894 10065 2900 10065 2910 10068
      2962 10052 2962 10011 2875 10052
TIME...MOT...LOC 2350Z 202DEG 26KT 2943 10037 2895 10054 

HAIL...2.00IN
WIND...70MPH
 
$$

MO
912 
WWUS54 KEWX 200001
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
601 PM CST SUN FEB 19 2017

TXC271-323-200030-
/O.CON.KEWX.SV.W.0017.000000T0000Z-170220T0030Z/
Kinney TX-Maverick TX-
601 PM CST SUN FEB 19 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CST
FOR CENTRAL KINNEY AND NORTHWESTERN MAVERICK COUNTIES...

At 559 PM CST, severe thunderstorms were located along a line
extending from 6 miles northeast of Alamo Village to 7 miles west of 
Darling, moving northeast at 30 mph. Radar indicates an especially 
strong portion of the storm 8 miles east of Jimenez that could 
produce damaging hail up to Tennis ball size. Another severe storm 
may cross the border just south of Quemado by 620 pm.

HAZARD...Tennis ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Brackettville, Spofford, Quemado, Alamo Village, Radar Base,
Normandy, Laughlin Afb Aux Field, Kickapoo Cavern State Park and Elm
Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2876 10053 2882 10055 2883 10058 2885 10057
      2888 10060 2889 10059 2891 10062 2890 10063
      2892 10063 2894 10065 2900 10065 2910 10068
      2962 10052 2962 10011 2875 10052
TIME...MOT...LOC 2359Z 202DEG 26KT 2949 10035 2901 10052 

HAIL...2.50IN
WIND...60MPH
 
$$

MO
070 
WWUS54 KEWX 200022
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
622 PM CST SUN FEB 19 2017

TXC271-323-200030-
/O.CON.KEWX.SV.W.0017.000000T0000Z-170220T0030Z/
Kinney TX-Maverick TX-
622 PM CST SUN FEB 19 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CST
FOR CENTRAL KINNEY AND NORTHWESTERN MAVERICK COUNTIES...

At 620 PM CST, severe thunderstorms were located along a line
extending from 12 miles northeast of Alamo Village to Spofford, 
moving northeast at 30 mph. Another severe storm is crossing the 
border south of Quemado. A new severe thunderstorm warning will 
likely be issued for these storms before 630 PM CST.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Brackettville, Spofford, Quemado, Alamo Village, Radar Base,
Normandy, Laughlin Afb Aux Field and Elm Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2876 10053 2882 10055 2883 10058 2885 10057
      2888 10060 2889 10059 2891 10062 2890 10063
      2892 10063 2894 10065 2902 10065 2962 10041
      2962 10011 2875 10052
TIME...MOT...LOC 0020Z 207DEG 25KT 2958 10032 2918 10039 

HAIL...1.00IN
WIND...60MPH
 
$$

MO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 19, 2:57 PM CST, 2 hours 38 minutes earlier.

Area forecast discussion, Feb 19, 2:57 PM CST, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
257 PM CST Sun Feb 19 2017

.SHORT TERM (Tonight through Monday Night)...
Latest water vapor images show a long-wave upper level trough
axis extending from the Intermountain West southeast into the
four corners region. This feature is forecast to split this
evening...sending the southern portion of the main trough/short-wave
across northeast Mexico and into our area overnight. At the surface,
a dry-line located across the extreme northwest Val Verde County as
of this writing, is expected to push further west. With that in main
and expected convection along and east of I-35 later tonight, SPC Day
1 Convective Outlook has been updated and now covers most area with
slight risk of severe thunderstorms.

DFX radar is already picking up light to moderate rain-showers along
the Rio Grande and Edwards Plateau areas. This trend is expected to
increase as the upper level short-wave moves to the east this
evening. A hand-full of HiRes models agree on scattered showers and
thunderstorms to develop across the Rio Grande later this afternoon
with widespread convection forming early this evening into the
overnight hours. By early this evening, increased instability and
with capping inversion eroding, expect storms to rapidly become
strong to severe. As the night progresses, the severe weather risk
diminishes and transition into a heavy rain event with isolated
strong storms mainly along and east of I-35.

Overall situation from early this evening into the overnight hours
is as follow: strong to severe thunderstorms are possible across most
areas across South Central Texas (exception extreme NW and E).
Primary threats will be wind gusts up to 60 mph and large hail up to
one inch in diameter. Also, heavy rain is expected as the storms move
along and east of Highway 281 due to the fact of well above
precipitable water values (1.4 to 1.7 inches). That said, storm total
rainfall amounts of 1 to 2 inches are possible with isolated pockets
of 4 to 5 inches mainly along and east of I-35.

The dry-line moves back to the east Monday morning with clearing
expected to begin out west and then into the I-35 corridor by noon
Monday. Since the upper level trough/cutoff low could be right on top
of us during the afternoon hours, decided to keep slight chances
for showers and storms mainly east of Highway 183.

&&

.LONG TERM (Tuesday through Sunday)...
The upper level system will continue to push to the southeast and
into the Gulf waters while ridging builds over the area Tuesday and
Wednesday of next week for dry and pleasant weather. Dry conditions
persist into next weekend. A cold front is expected to push across
the area late Sunday into Monday and brings our next chances for rain
across the area. Temperatures will be above normal values through the
extended period even with the passage of dry front on Friday and the
wet one late Sunday into Monday of next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              62  73  53  79  52 / 100  40  -   -    0
Austin Bergstrom Intl Airport  61  71  52  78  50 / 100  50  -   -    0
New Braunfels Muni Airport     61  72  53  79  51 / 100  40  -   -    0
Burnet Muni Airport            58  71  49  76  48 / 100  20  -   -    0
Del Rio Intl Airport           55  77  50  82  48 /  50  10   0   0   0
Georgetown Muni Airport        61  71  51  77  49 / 100  40  -   -    0
Hondo Muni Airport             59  74  49  81  48 /  70  20  -    0   0
San Marcos Muni Airport        62  71  53  79  51 / 100  50  -   -    0
La Grange - Fayette Regional   64  72  55  77  53 / 100  60  10  10  -
San Antonio Intl Airport       61  73  53  79  52 / 100  30  -   -    0
Stinson Muni Airport           62  73  54  79  52 / 100  30  -   -    0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale/Aviation...24
Synoptic/Grids...17
Public Service/Data Collection...Treadway
Hazardous weather outlook, Feb 19, 8:16 AM CST, 9 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
816 AM CST Sun Feb 19 2017

TXZ171>173-183>194-202>209-217>225-228-201430-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
816 AM CST Sun Feb 19 2017

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

A strong upper level storm system will move across Texas late this
afternoon through Monday morning. Showers and thunderstorms will
become more numerous late this afternoon after 5pm, overnight, and
persist into the Coastal Plains through Monday morning. The
greatest coverage will be from the eastern Hill Country across the
I-35 corridor and into the Coastal Plains. There is the potential
for strong to severe storms this afternoon into tonight across
much of South Central Texas with the highest risk being from Del
Rio eastward to the I-35 corridor including the Texas Hill
Country. The main threats will be hail up to 1 inch in diameter
and wind gusts up to 60 mph. There is also the potential for heavy
rain mainly along and east of I-35 Sunday into Monday where
average rainfall amounts of 1 to 2 inches are expected with
isolated 4 to 5 inches possible, including in and around the
Austin and San Antonio metro areas.

Areas along and east of U.S. Highway 281 could experience minor
flooding across small streams,creeks, and canals. Also, heavy rain
may prompt brief closures of low water crossings and area roadways.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Heavy rainfall will be ongoing across the Coastal Plains through
Monday morning that could lead to localized flash and river
flooding issues. Rain coverage will decrease from west to east
across the entire region by mid-morning.

After Monday morning, no hazardous weather is expected at this
time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to submit severe and rainfall reports
Sunday afternoon into Monday.

In the hours before

Special weather statement, Feb 19, 4:25 PM CST, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
425 PM CST SUN FEB 19 2017

TXZ202-192315-
Kinney TX-
425 PM CST SUN FEB 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KINNEY COUNTY UNTIL
515 PM CST...

At 425 PM CST, Doppler radar was tracking a strong thunderstorm near
Brackettville, moving north at 15 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Brackettville and Alamo Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2926 10034 2929 10052 2961 10051 2960 10019
TIME...MOT...LOC 2225Z 190DEG 15KT 2936 10043
Special weather statement, Feb 19, 4:39 PM CST, 56 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
439 PM CST SUN FEB 19 2017

TXZ183-184-192330-
Val Verde TX-Edwards TX-
439 PM CST SUN FEB 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EDWARDS AND
NORTHEASTERN VAL VERDE COUNTIES UNTIL 530 PM CST...

At 439 PM CST, Doppler radar was tracking a strong thunderstorm over
Flour Mills, or 8 miles northeast of Loma Alta, moving north at 20
mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Loma Alta, Flour Mills and Vinegarone.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3029 10072 3028 10040 2991 10057 2992 10087
      3029 10096
TIME...MOT...LOC 2239Z 192DEG 18KT 3003 10071

MSL
Special weather statement, Feb 19, 4:44 PM CST, 51 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
444 PM CST SUN FEB 19 2017

TXZ184-192345-
Edwards TX-
444 PM CST SUN FEB 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EDWARDS COUNTY UNTIL 545
PM CST...

At 444 PM CST, Doppler radar was tracking a strong thunderstorm 19
miles west of Barksdale, or 23 miles south of Rocksprings, moving
north at 25 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Rocksprings and Devils Sinkhole State Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3011 10007 2962 10025 2963 10048 3011 10040
TIME...MOT...LOC 2244Z 197DEG 23KT 2970 10035

MO
Special weather statement, Feb 19, 5:08 PM CST, 27 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
508 PM CST SUN FEB 19 2017

TXZ202-217-200000-
Maverick TX-Kinney TX-
508 PM CST SUN FEB 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KINNEY AND NORTHWESTERN
MAVERICK COUNTIES UNTIL 600 PM CST...

At 508 PM CST, Doppler radar was tracking a strong thunderstorm near
Spofford, moving northeast at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Brackettville, Spofford, Quemado, Alamo Village, Radar Base,
Standart, Normandy and Laughlin Afb Aux Field.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2882 10055 2883 10058 2885 10057 2888 10060
      2889 10059 2890 10060 2891 10064 2892 10063
      2894 10065 2900 10065 2909 10067 2912 10070
      2952 10061 2952 10015 2878 10053
TIME...MOT...LOC 2308Z 202DEG 23KT 2915 10049

MO

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 4:25 PM CSTSpecial Weather StatementEWXKinney50 min
Feb 19, 4:39 PM CSTSpecial Weather StatementEWXEdwards51 min
Feb 19, 4:44 PM CSTSpecial Weather StatementEWXEdwards61 min
Feb 19, 5:08 PM CSTSpecial Weather StatementEWXKinney52 min
Feb 19, 5:53 PM CSTSpecial Weather StatementEWXEdwards52 min
Feb 19, 5:54 PM CSTSpecial Weather StatementEWXEdwards51 min

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.